The Witten–Reshetikhin–Turaev invariant for links in finite order mapping tori I

Publication: Research - peer-reviewJournal article

DOI

  • Jørgen Ellegaard Andersen
  • Benjamin Himpel
    Benjamin Himpel
  • Søren Fuglede Jørgensen
    Søren Fuglede JørgensenUniversity of Uppsala, SwedenSweden
  • Johan Martens
    Johan MartensThe University of EdinburghUnited Kingdom
  • Brendan Donald Kenneth McLellan
    Brendan Donald Kenneth McLellanHarvard UniversityUnited States
We state Asymptotic Expansion and Growth Rate conjectures for the Witten–Reshetikhin–Turaev invariants of arbitrary framed links in 3-manifolds, and we prove these conjectures for the natural links in mapping tori of finite-order automorphisms of marked surfaces. Our approach is based upon geometric quantisation of the moduli space of parabolic bundles on the surface, which we show coincides with the construction of the Witten–Reshetikhin–Turaev invariants.
Original languageEnglish
JournalAdvances in Mathematics
Volume304
Pages (from-to)131-178
ISSN0001-8708
DOIs
StatePublished - 2 Jan 2017

    Keywords

  • Witten–Reshetikhin–Turaev link invariants, Chern–Simons theory, TQFT

See relations at Aarhus University Citationformats

ID: 108324865